# SDR SIMA201908196001

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 31,628 hours, 28,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Main Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT UNABLE TO MAINTAIN PRESSURIZATION.     REMOVED AND REPLACED MAIN DOOR RUBBER TRIM SEAL IAW AMM 52-18-04 AND PERFORMED FUNCTIONAL TEST FOR CABIN LEAKAGE WITH AIR BLEED FROM APU IAW AMM 21-31-00 LEAK CHECK GOOD. APPLIED SEALANT ON TOP FWD AND AFT CORNER OF SERVICE DOOR IAW AMM 52-00-01
